Changes in meds, puberty

Just posting an update on what’s new with my recovery!

My doctor just increased my Prozac intake from 10mg/day to 20mg. I’m hoping this goes well, because I’ve had some seriously bad reactions to SSRIs in the past. Prozac causes intensely vivid dreams and that’s been an issue for me, so she also prescribed me prazosin. It’s a blood pressure medication that’s often used to diminish nightmares.

I’ve more or less stopped taking Vyvanse because I couldn’t eat!

Puberty is weird!!! I’m so hungry all the time! And my clit is so sensitive! Ugh!

I haven’t been feeling great, but I’m working on it. I need to form good habits with working out and generally need to do sleep management with rigid precision.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s